# SDR 2001FA0000597

- Difficulty date: November 20, 2001
- Submitted: December 7, 2001
- Operation: General aviation
- Aircraft: N1871S
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1871
- Engine: Lyc IO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 7733690395
- Condition: Failed
- Location: Landing Gear
- Part time: 336 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  CIRCUIT BREAKER FOUND OPEN.  INVESTIGATION FOUND LANDING GEAR UP, RELAY POINTS WELDED CLOSED.
